# SDR IPXA2020081098813

- Difficulty date: July 15, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC21513
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  LT WING O/B FLAP I/B AFT HINGE FAIRING  I/B LOWER T ANGLE IS CRACKED,REPLACED CRACKED T ANGLE AT LT WING O/B FLAP I/B AFT HIMGE IAW SRM 51-31-01.  (MINOR)
